Been on avonex 4weeks now. I have noticed hot spots if I shoot at say 4....at midnite temperature hot burning spots inside my head. I have to put an ice pack on to cool it to go to sleep. Now...it is a raised muscle?! Or gland that feels good when massaged....what does anyone think? What should I do? Be worried or not?! The avonex people haven't even called to check anything (like the Copaxone people did) don't feel they should be awarded a call. Ever heard of this or what?! Help please.
I did better taking my shot around noon. The side effects were easier to manage while I was awake. I could take ibuprofen at the time of my shot and then have a second dose about 4-6 hours later. In addition, I also slept better as my body did not thermoregulate well when I tried to "sleep through the side effects."
I don't know what to say about Biogen calling you. If you have a problem, then perhaps you should call your doctor's office and speak to a nurse. When I was on Avonex, I had "Marion the Avonex nurse" call me about once a month for the first 6 months to a year.